# SDR DALA2015021901470

- Difficulty date: February 18, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE 1335C COUNTERSINK HOLES, 1EA.  BUSHING WAS FABRICATED IAW SRM 51-22-2A BUSHING AND REWORKED AREA WERE TREATED IAW SRM 51-10-3 P.21. NEW BUSHING ON ACCESS PLATE NR 335C WAS INSTALLED IAW SRM 51-22-2A.
